# SDR GTIA040459

- Difficulty date: March 26, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Aircraft time: 43,449 hours, 27,425 cycles
- Engine: Pwa JT8D1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO FS 1022-1034, SKIN HAS CORRODED AT SKIN JOINT.  REMOVED SPLICE DOUBLER FROM EXTERNAL SKIN.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN SPLICE AND DOUBLER.  FABED FINGER DOUBLERS.  INSTALLED NEW SKIN SPLICE AND DOUBLER AND FINGER DOUBLERS.
